# SDR DALA2015032402332

- Difficulty date: March 12, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 86,094 hours, 37,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 524911-14, REV B, FUSELAGE SKIN, FS 480, S-9L, LIGHTNING DAMAGE, DTA STAGE III APPROVAL LIMIT.  ER/A 524911-14, REV B/REPAIR APPROVAL IS LIMITED TO 69,600, TOTAL ACFT  FLIGHT CYCLES/ DTA STAGE III APPROVAL IS REQUIRED FOR SERVICE BEYOND 69,600 TOTAL FLIGHT CYCLES ASSOCIATED ER/A 00-524911, ADDED FOR AC 0648.
